# SDR ABXA9700250

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9921594
- Condition: Corroded
- Location: Bs 443
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A WEB AT STATION 443 LONGERON 14 LT WAS FOUND CORRODED, NB BF-637.  THE WEB WAS REPLACED IAW DC-9 SRM.
